Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Severe joint pain, painkillers not working, tummy problems, sleep apnea. How to get pain relief?

i am suffering from bad joint pain been to doctors few times been on pain killers on 30mg/500mg right now not helpin i have ibs ,tummy problems ,sleep apea,going for blood tests tomorrow becausen feel so drained evan going up 1 flight of stairs feel breathless evan with resst dont feel rested just wanted to know what pain releif will help for now your sharon
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi, as you a said, there is sleep apnea, and dyspnoea on exertion. They strongly suggest heart problem, may be valular defects. I advise you to consult a cardiologist for diagnosis and treatment . You may need to have echo cardiogram, for confirmation of the condition. Other causes may be the anemia, cardiac involveing hypo thyroidism, etc. arthritis may be due secondary to the cardiac problem, or indipendent. Thank you.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor